English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/30720

Title: Identification of fuzzy measures from sample data with genetic algorithms
Author(s): Fernández-Combarro Álvarez, Elías
Miranda Menéndez, Pedro
Issue date: 2006
Publisher: Elsevier
Publisher version: http://dx.doi.org/10.1016/j.cor.2005.02.034
Citation: Computers & Operations Research, 33(10), p. 3046–3066 (2006); doi:10.1016/j.cor.2005.02.034
Format extent: p. 3046-3066
URI: http://hdl.handle.net/10651/30720
ISSN: 0305-0548
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias